The Annals of Mathematical Statistics

A Note on Simultaneous Confidence Intervals

Meyer Dwass

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 26, Number 1 (1955), 146-147.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177728607

Digital Object Identifier
doi:10.1214/aoms/1177728607

Mathematical Reviews number (MathSciNet)
MR67432

Zentralblatt MATH identifier
0064.38903

JSTOR
links.jstor.org

Citation

Dwass, Meyer. A Note on Simultaneous Confidence Intervals. Ann. Math. Statist. 26 (1955), no. 1, 146--147. doi:10.1214/aoms/1177728607. https://projecteuclid.org/euclid.aoms/1177728607


Export citation